Alert archive / Colorado / Winter Storm Warnings in 2025
Winter Storm Warning 2, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm warning at Jan 30, 2025, 9:57 AM MST for El Paso County, Colorado. It was in force for 4 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 30, 2025, 9:57 AM MST (16:57 UTC)
- Expired
- Jan 30, 2025, 2:00 PM MST
- In force
- 4 hr
- Issued by
- NWS Pueblo, CO
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 10:42 AM MST | SNOW 6.5 | 2 N Black Forest, CO | Storm total snow so far. Still snowing heavily at location. |
| Jan 30, 11:39 AM MST | SNOW 1.9 | 2 Sse Peterson Afb, CO | Storm total so far. |
| Jan 30, 11:58 AM MST | SNOW 8 | 2 N Black Forest, CO | Additional snowfall of 1.5 inches, brings storm total to 8.0 inches. Still snowing. |
| Jan 30, 12:01 PM MST | SNOW 6 | 4 E Air Force Academy, CO | |
| Jan 30, 12:10 PM MST | SNOW 4 | 5 S Colorado Springs, CO | |
| Jan 30, 1:25 PM MST | SNOW 7 | 3 Nne Air Force Academy, CO | received via social media. |
| Jan 30, 1:58 PM MST | SNOW 10.4 | 3 Nw Black Forest, CO | Storm total snow so far. Light flurries continue. |
| Jan 30, 2:02 PM MST | SNOW 7 | 6 Ne Colorado Springs, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 5.0 hours before the alert went out and 345 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1883 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
659 WWUS45 KPUB 301657 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 957 AM MST Thu Jan 30 2025 COZ084-302100- /O.UPG.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/ /O.NEW.KPUB.WS.W.0002.250130T1657Z-250130T2100Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Including Black Forest 957 AM MST Thu Jan 30 2025 ...WINTER STORM WARNING IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Heavy snow and blowing snow. Additional snow accumulations of 1 to 3 inches. Winds gusting as high as 45 mph. * WHERE...Northern El Paso. * WHEN...Until 2 PM MST this afternoon. * IMPACTS...Plan on hazardous to dangerous road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ067-068-072>075-079-080-310000- /O.CON.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/ Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet-Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-Northern Sangre de Cristo Mountains Above 11000 Feet-Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-Southern Sangre de Cristo Mountains Above 11000 Feet-Wet Mountains between 6300 and 10000 Feet-Wet Mountains Above 10000 Feet- Including Wolf Creek Pass, South Fork, Rye, Spanish Peaks, La Veta Pass, Cuchara, Poncha Pass, Weston, Blanca Peak, Cumbres Pass, Stonewall, and Creede 957 AM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches. Winds gusting as high as 35 mph. * WHERE...Sangre de Cristo Mountains, Wet Mountains, Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet, and Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Thursday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ081-082-302100- /O.CON.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/ Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Including Woodland Park and Pikes Peak 957 AM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches. Winds gusting as high as 40 mph. * WHERE...Teller County and the Rampart Range including Pikes Peak. * WHEN...Until 2 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ085-086-302100- /O.CON.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Including Colorado Springs, Peterson Space Force Base, and Pueblo 957 AM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations up to two inch. Winds gusting as high as 40 mph. * WHERE...Southern El Paso, and Pueblo. * WHEN...Until 2 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Visit us at http://www.weather.gov/pub Rodriguez/Simcoe
2 follow-up statements
739 WWUS45 KPUB 301729 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 1029 AM MST Thu Jan 30 2025 COZ084-302100- /O.CON.KPUB.WS.W.0002.000000T0000Z-250130T2100Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Including Black Forest 1029 AM MST Thu Jan 30 2025 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Heavy snow and blowing snow. Additional snow accumulations of 1 to 3 inches. Winds gusting as high as 45 mph. * WHERE...Northern El Paso. * WHEN...Until 2 PM MST this afternoon. * IMPACTS...Plan on hazardous to dangerous road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ083-302100- /O.EXA.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/ Canon City Vicinity/Eastern Fremont County- Including Canon City and Penrose 1029 AM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches. * WHERE...Canon City Vicinity/Eastern Fremont County. * WHEN...Until 2 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ087-088-310000- /O.EXA.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/ Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Including Trinidad and Walsenburg 1029 AM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of 1 to 3 inches. Winds gusting as high as 35 mph. * WHERE...Trinidad Vicinity/Western Las Animas County Below 7500 Feet and Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Thursday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ067-068-072>075-079-080-310000- /O.CON.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/ Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet-Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-Northern Sangre de Cristo Mountains Above 11000 Feet-Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-Southern Sangre de Cristo Mountains Above 11000 Feet-Wet Mountains between 6300 and 10000 Feet-Wet Mountains Above 10000 Feet- Including Wolf Creek Pass, South Fork, Rye, Spanish Peaks, La Veta Pass, Cuchara, Poncha Pass, Weston, Blanca Peak, Cumbres Pass, Stonewall, and Creede 1029 AM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches. Winds gusting as high as 35 mph. * WHERE...Sangre de Cristo Mountains, Wet Mountains, Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet, and Eastern San Juan Mountains Above 10000 Feet. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Thursday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ081-082-302100- /O.CON.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/ Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Including Woodland Park and Pikes Peak 1029 AM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Snow and blowing snow. Additional snow accumulations of 1 to 3 inches. Winds gusting as high as 40 mph. * WHERE...Teller County and the Rampart Range including Pikes Peak. * WHEN...Until 2 PM MST this afternoon. * IMPACTS...Plan on hazardous to dangerous road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ085-086-302100- /O.CON.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/ Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Including Colorado Springs, Peterson Space Force Base, and Pueblo 1029 AM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations up to two inches. Winds gusting as high as 40 mph. * WHERE...Southern El Paso, and Pueblo. * WHEN...Until 2 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Visit us at http://www.weather.gov/pub Rodriguez
184 WWUS45 KPUB 302105 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 205 PM MST Thu Jan 30 2025 COZ084-302215- /O.EXP.KPUB.WS.W.0002.000000T0000Z-250130T2100Z/ Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Including Black Forest 205 PM MST Thu Jan 30 2025 ...WINTER STORM WARNING HAS EXPIRED... The moderate to heavy snow has ended, with any lingering light snow continuing to diminish this afternoon. $$ COZ067-068-302215- /O.CAN.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/ Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Including Wolf Creek Pass, South Fork, Creede, and Cumbres Pass 205 PM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY IS CANCELLED... The moderate to heavy snow has ended, with any lingering light snow continuing to diminish this afternoon. $$ COZ081>083-085-086-302215- /O.EXP.KPUB.WW.Y.0006.000000T0000Z-250130T2100Z/ Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet-Canon City Vicinity/Eastern Fremont County-Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet- Pueblo Vicinity/Pueblo County Below 6300 Feet- Including Pikes Peak, Colorado Springs, Peterson Space Force Base, Pueblo, Woodland Park, Penrose, and Canon City 205 PM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY HAS EXPIRED... The moderate to heavy snow has ended, with any lingering light snow continuing to diminish this afternoon. $$ COZ072>075-079-080-310000- /O.CON.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet-Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-Southern Sangre de Cristo Mountains Above 11000 Feet-Wet Mountains between 6300 and 10000 Feet-Wet Mountains Above 10000 Feet- Including Rye, Spanish Peaks, Cuchara, La Veta Pass, Poncha Pass, Weston, Blanca Peak, and Stonewall 205 PM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of 1 to 2 inches. Winds gusting as high as 35 mph. * WHERE...Sangre de Cristo Mountains, and Wet Mountains. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Thursday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ087-088-310000- /O.CON.KPUB.WW.Y.0006.000000T0000Z-250131T0000Z/ Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Including Trinidad and Walsenburg 205 PM MST Thu Jan 30 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations of 1 to 2 inches. Winds gusting as high as 35 mph. * WHERE...Trinidad Vicinity/Western Las Animas County Below 7500 Feet and Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the Thursday evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ Visit us at http://www.weather.gov/pub Rodriguez
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Jan 30, 3:47 AM MST, 6 hours 10 minutes earlier. Its key messages:
- Winter Weather will impact most of the area today, with moderate to heavy snow possible. Hazardous travel conditions are expected through late this afternoon.
- Dry and mild for much of the extended period, with precipitation confined mainly to the Central Mountains.
Area forecast discussion, Jan 30, 3:47 AM MST, 6 hours 10 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 347 AM MST Thu Jan 30 2025 .KEY MESSAGES... - Winter Weather will impact most of the area today, with moderate to heavy snow possible. Hazardous travel conditions are expected through late this afternoon. - Dry and mild for much of the extended period, with precipitation confined mainly to the Central Mountains. && .SHORT TERM /THROUGH TONIGHT/... Issued at 335 AM MST Thu Jan 30 2025 Currently... With the upper low moving overhead, widespread showers have already spread across parts of the area. Our western-most mountains have already stopped snowing for the most part, but the southeast mountains and I-25 corridor currently show plenty of shower coverage pushing around the low. Additionally, north-northwest winds are already gusting up near the Palmer Divide, though not very strong yet. Today and Tonight... Upper low will move across the area today, bringing continued winter impacts to much of the forecast area. Snow showers will continue across portions of our southern plains and mountains, but as the low continues to spin we will see some of our heavier snowfall later this morning into the afternoon. Where earlier model runs were coming in dry, latest data shows a good trowal setup, increasing odds for snow band formation later this morning. The exact positioning of said band is still in question, however, and differs by several miles between different guidance. While some of the newer high-res models have the band spanning up I-25 through most of Pueblo and El Paso Counties, latest NBM guidance pushes the band a bit further north, from western El Paso up over the Palmer to the northeast. Some of the high-res data from the last few hours, such as the RAP, places the band a tad further east, closer to Calhan. The positioning of the band will depend on the strength of the trowal setup, as well as whether the dynamic features of the passing low can overcome dry downsloping off of the Palmer Divide from the north, not to mention the track and speed of the low itself, which has been very inconsistent in the models over the last couple of days. In short, a slower, stronger low will lead to greater advection and forcing, causing the band of heaviest snow to expand south more into our area. If the forcing is weaker, downsloping will overcome the precipitation sooner, and snow will be lesser south of the upslope areas on the Palmer. That will be our biggest forecast challenge today. The snow gradient in and around the band will be quite steep, with 2-3 inches or so outside of the heaviest area, and 6 inches or more within it. These totals are subject to change, but that is what current data suggests. After digging into the differences between the high-res, settled on heaviest snow over portions of northern and eastern El Paso Counties, and have accounted for downsloping towards Pueblo. Overall snow totals have come up a bit since yesterday. Heaviest amounts are expected over our southeast mountains, the Raton Mesa, and the Pikes Peak area, with a good 8-10 more inches expected today at the peaks, and 5-7 lower on the slopes. Over northern El Paso, 4- 7 is the widespread average, but with how low the confidence is in the positioning of the snow band today, stuck closer to the lower end of those totals, and kept the Winter Weather Advisory going rather than upgrading to a warning. Some areas could see some locally heavier amounts, but some areas in the downslope areas may see just a bit less. Meanwhile, the rest of I-25 will see 1-2 additional inches of snow today, while areas further east receive little to no snow, especially with today's high temperatures climbing into the low-40s. Areas higher up, including the Palmer and Raton, are expected to remain near or below freezing throughout the day. Looking at potential impacts, periods of moderate to heavy snow will be possible over El Paso and Teller Counties this morning into early afternoon. Strong winds aloft (NAM12 shows some 40-50 knot winds at 700mb) will also result in the potential for blowing snow for a few hours, resulting in lowered visibility that may impact the afternoon commute. Roads will also turn slick at times, particularly under heavier snow bands. Meanwhile, persistent snowfall will continue over the mountains as well as the San Luis Valley, lasting until just after midday before dissipating. However, snow showers will linger over and adjacent to the southern Sangre de Cristos, as well as the Raton Mesa, far longer than most other locations. Snow will dissipate across the area by this evening, save for a few isolated to scattered snow showers lasting over the far southern plains for an extra couple hours. Things should dry out overnight, with low temperatures in the 20 over most eastern locations and teens to single digits over the valleys. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... Issued at 335 AM MST Thu Jan 30 2025 There is good agreement between the model guidance through the extended period with zonal flow from Friday into early next week. Friday through Monday...flat upper ridging will lead to zonal westerly flow across Colorado over the weekend into early next week. This will lead to dry conditions for much of the region with the exception of the Central Mountains north of Cottonwood Pass where isolated snow showers will be possible. Minor accumulations on west facing slopes are in the forecast. Enhanced mixing will allow for temperatures to warm through the 50s and into the lower 60s across the Plains Saturday into Monday. Elevated westerly winds will also be possible along the lee slopes of the Eastern Mountains through this period. Gap and wind prone areas could see occasional gusts to near 40 mph. Tuesday and Wednesday...zonal flow aloft will transition more southwesterly by mid next week. Model guidance is putting more widespread snow showers along the Continental Divide, again with minor accumulations possible. Across the Plains, dry conditions will continue. A cold front will back across the Plains with slightly cooler air, with highs in the 40 to 50s both Tuesday and Wednesday. Mozley && .AVIATION /06Z TAFS THROUGH 06Z FRIDAY/... Issued at 335 AM MST Thu Jan 30 2025 Intermittent snow showers are expected across KALS, KCOS, and KPUB today, generally leaving conditions in the IFR range through most of the morning. Conditions will start to improve at KALS prior to midday, while KCOS and KPUB retain showers through mid afternoon, though MVFR cigs are expected to linger for longer. Under periods of moderate to heavy snow, IFR conditions (both cigs and vis) will be possible. There is a low-end chance that LIFR conditions could briefly pop up at KCOS due to banding snow, but confidence is still too low to include in this round of TAFs. Once snow clears out this evening, conditions should return to VFR overnight, outside of the chance for any fog formation. Winds today will be gusty and generally from the NNW, with gusts around 30-35 knots due to the passing system. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 5 PM MST this afternoon for COZ067-068-072>075-079-080. Winter Weather Advisory until 2 PM MST this afternoon for COZ081-082-084>086. && SHORT TERM...GARBEROGLIO LONG TERM...MOZLEY AVIATION...GARBEROGLIO
Hazardous weather outlook, Jan 30, 5:31 AM MST, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 531 AM MST Thu Jan 30 2025 COZ058>089-093>099-311245- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 531 AM MST Thu Jan 30 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Snow showers will continue across the area today, with heaviest amounts over our southeast mountains, the Raton Mesa, as well as parts of the Palmer Divide and Pikes Peak Region. Potential banding snow later this morning may result in locally heavier snow totals, as well as decreased visibility. Slick roads and travel impacts will be possible through the afternoon commute and into early this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Light snow showers will be possible Saturday through Monday over the Central Mountains, mainly north of Cottonwood Pass. Minor snow accumulations are possible. Snow looks to expand southward along the Continental Divide Tuesday and Wednesday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. GARBEROGLIO/88
In the hours before
Local storm report, Jan 30, 7:30 AM MST, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
730 AM MST Thu Jan 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 AM Snow 1 SSE Pueblo West 38.30N 104.75W
01/30/2025 M3.0 Inch Pueblo CO NWS Employee
Storm total snow so far. Snow still falling.
Estimated 1-2in/hr rates.
&&Local storm report, Jan 30, 7:38 AM MST, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
738 AM MST Thu Jan 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 AM Snow 5 WSW Pinon 38.41N 104.69W
01/30/2025 M3.8 Inch Pueblo CO Trained Spotter
&&
kamLocal storm report, Jan 30, 7:56 AM MST, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Pueblo CO
756 AM MST Thu Jan 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM Snow 1 SE Pueblo West 38.30N 104.74W
01/30/2025 M5.7 Inch Pueblo CO NWS Employee
Storm total snow so far at location. Still
snowing.
&&Local storm report, Jan 30, 8:51 AM MST, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
851 AM MST Thu Jan 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM Snow 3 NW Pueblo West 38.33N 104.79W
01/30/2025 M6.5 Inch Pueblo CO NWS Employee
Storm total snow so far at location.
&&Local storm report, Jan 30, 9:23 AM MST, 34 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
923 AM MST Thu Jan 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 AM Snow 2 N Black Forest 39.05N 104.70W
01/30/2025 M3.0 Inch El Paso CO Trained Spotter
&&Local storm report, Jan 30, 9:43 AM MST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
943 AM MST Thu Jan 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM Snow 3 NW Black Forest 39.04N 104.74W
01/30/2025 M7.4 Inch El Paso CO Trained Spotter
&&Nearby
Winter Storm Warnings in Colorado, 2025Every winter storm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.